Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    3
  • views
    1946

Month 2 (pics)

The epiduo at first made my skin very red and painful. My condition worsened at first and then I saw a huge reduction in my small "zits". My face remained slightly oily however. The antibiotics where fine and i had no side effects. The first photo is poor quality however it does show how my cysts are still coming thick and fast despite the reduction in the yellow head spots. its like trading the pus filled nasties for more serious acne that will later look 10 times worse. I finished my summer exams and went on a 5 week holiday to Thailand. with 4 weeks antibiotics.....

IMAG0038.gif

IMAG0064.jpg



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×